# SDR UALA2011061002862

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 36,102 hours, 14,613 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LEAK FROM FWD CARGO COMPARTMENT DOOR OPENING PANEL AND BELLY DRAIN IN SAME LOCATION.  FOUND PINHOLE LEAK IN FWD CARGO DOOR PRESSURE LINE.  REMOVED LINE FOR MFG-RPR.  INSTALLED MFGD LINE.  OPS CHECKED CARGO DOOR, NO LEAKS NOTED AT NEW LINE.
